Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 409, NWS Norman, OK

May 26, 2016Comanche County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 26, 2016, 10:34 PM CDT for Comanche County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 10:34 PM CDT (03:34 UTC)
Expired
May 26, 2016, 11:00 PM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Comanche County, OK

The radar

The Altus AFB radar (KFDR), 57 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:31 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.1
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

507 
WUUS54 KOUN 270334
SVROUN
OKC031-270400-
/O.NEW.KOUN.SV.W.0409.160527T0334Z-160527T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1034 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 1100 PM CDT

* AT 1033 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  NORTHWESTERN LAWTON...MOVING EAST AT 45 MPH. QUARTER SIZE HAIL WAS
  REPORTED IN LAWTON.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAWTON...CACHE...STERLING...FAXON AND SOUTHEASTERN FORT SILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3451 9866 3451 9867 3461 9868 3482 9809
      3468 9809 3468 9814 3455 9814 3443 9866
TIME...MOT...LOC 0333Z 251DEG 39KT 3460 9845 

HAIL...1.00IN
WIND...60MPH
 
$$

..SPEG.
1 follow-up statement
590 
WWUS54 KOUN 270358
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT THU MAY 26 2016

OKC031-270407-
/O.EXP.KOUN.SV.W.0409.000000T0000Z-160527T0400Z/
COMANCHE OK-
1058 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COMANCHE COUNTY WILL
EXPIRE AT 1100 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND STRONG WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3451 9866 3451 9867 3461 9868 3482 9809
      3468 9809 3468 9814 3455 9814 3443 9866
TIME...MOT...LOC 0356Z 251DEG 39KT 3460 9845 

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:47 PM CDT, 47 minutes earlier.

Area forecast discussion, May 26, 9:47 PM CDT, 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
947 PM CDT THU MAY 26 2016

.UPDATE...
adjusted rain chances tonight...mainly to increase them in
western oklahoma...and decrease them near and east of i-35.

&&

.DISCUSSION...
severe thunderstorms with heavy rainfall will continue tonight
mainly over western oklahoma and western north texas. severe
threat is much lower near and east of i-35 tonight.

latest radars indicated two main clusters of severe storms...
one near woodward and cheyenne...and another near frederick
and vernon. these storms will continue to push east for
the next several hours...but will move into a more capped
and more stable airmass with lower instability across
the central third of oklahoma. overall...think these storms
will weaken over the next few hours.

still think large hail...damaging winds...and very heavy rainfall
are the main hazards with these storms for the next few hours in
western oklahoma and western north texas. tornado risk appears to
be fairly low and only confined to western oklahoma and western
north texas.

products will be updated shortly.

mbs

&&

.PREV DISCUSSION... /issued 645 PM CDT THU MAY 26 2016/

DISCUSSION...
Aviation discussion for the 00z TAFs is below.

AVIATION...
Have very low confidence in the TAFs. Overall...think VFR
conditions will occur.

Some MVFR conditions are likely to occur across the area...mainly
07-16z...but not sure exactly where and when.

Isolated to numerous TSRA will occur across Oklahoma and north
Texas for the next 24 hours. Determining exactly where and when
this activity occurs remain uncertain. Kept VCTS and TEMPO TSRA
mention at sites in western Oklahoma and western north Texas
through 06z where confidence of storms is higher.

Non-convective low level wind shear may form 01-13z across parts
of the area...but did not mention due to low confidence of
occurrence.

MBS

PREV DISCUSSION... /issued 343 PM CDT THU MAY 26 2016/

DISCUSSION...
With the exception of far northwest Oklahoma, most of the western
third of Oklahoma and adjacent area of northern Texas are clear
to partly cloudy. Weak height falls will overspread the
Panhandles late this afternoon and evening in advance of a trough
over Colorado/New Mexico. At least widely scattered thunderstorms
should develop along and near a dryline in extreme western
Oklahoma/far eastern Texas panhandle. Extreme instability and deep
layer shear will result in supercells capable of producing very
large hail...damaging RFD winds and perhaps tornadoes. With better
forcing compared with the past few days...storms should become
scattered perhaps widespread during the evening and overnight. By
late evening and overnight the main severe weather risk will be
damaging winds and hail.

Most model suggest storms will be ongoing across at least south
central and southeast Oklahoma Friday morning. There should be enough
recovery by Friday afternoon, to see widely scattered severe
storms.

Weak shortwave ridging Friday night through Saturday may provide
a lull in thunderstorm activity as the holiday weekend begins.

Thunderstorm chances will return by Sunday and last through at
least mid week. The overall flow Sunday into Monday will be rather
weak...but moderate to high instability may result in severe
thunderstorms each day.

A weak cold front may move across the Southern Plains Tuesday
into Tuesday night. This may bring some brief relief from rather
high humidity currently in place.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  82  63  86 /  50  40  20  10
Hobart OK         64  91  60  88 /  70  10  10  10
Wichita Falls TX  65  90  62  89 /  50  40  10  10
Gage OK           60  86  55  87 /  80  20  10  10
Ponca City OK     67  82  63  84 /  50  40  40  10
Durant OK         68  80  67  86 /  40  70  50  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

17/17
Hazardous weather outlook, May 26, 9:13 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT THU MAY 26 2016

OKZ004>048-050>052-TXZ083>090-280215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
913 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS THROUGH EARLY FRIDAY.

LOCATION...
AN ENHANCED RISK AREA IS WEST OF A LINE FROM WAKITA... TO EL
RENO... TO DUNCAN AND WAURIKA... INCLUDING ALL OF WESTERN NORTH
TEXAS. A SLIGHT RISK AREA ENCOMPASSES AREAS WEST OF A CHANDLER TO
MARIETTA LINE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE NOW THROUGH 3 AM.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS UP
TO 80 MPH...AND HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING
WILL BE THE MAIN CONCERNS. THERE IS ALSO A LOW RISK OF
TORNADOES... MAINLY ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS.

DISCUSSION...
DISCRETE SUPERCELLS JUST EAST OF A DRYLINE IN FAR WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS WILL PRODUCE MOST SEVERE WEATHER REPORTS
TONIGHT...MAINLY IN THE FORM OF VERY LARGE HAIL AND DAMAGING WIND
GUSTS. THESE STORMS SHOULD WEAKEN AS THEY MOVE EASTWARD LATER
TONIGHT. THERE IS A CHANCE THAT STORMS COULD ORGANIZE INTO ONE
OR MORE CLUSTERS LATER TONIGHT AS THEY APPROACH THE CENTRAL THIRD
OF OKLAHOMA.

THERE IS ALSO A RISK FOR A FEW TORNADOES... MAINLY IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS... THIS EVENING.

THE POTENTIAL FOR SEVERE STORMS WILL DECREASE AFTER 3 AM BUT
STORMS WILL LIKELY CONTINUE FRIDAY MORNING WITH SMALL HAIL AND
GUSTY WINDS POSSIBLE WITH THE STRONGEST STORMS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS
THROUGH TONIGHT.

.HEAVY RAINFALL...
SEVERAL LOCALIZED AREAS HAVE ALREADY RECEIVED AN ABUNDANT AMOUNT
OF RAINFALL OVER THE PAST SEVERAL DAYS. THE THREAT OF LOCALIZED
FLASH FLOODING WILL CONTINUE WHERE THUNDERSTORMS MANAGE
TO DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG
TO SEVERE STORMS ARE EXPECTED FOR AT LEAST PORTIONS OF THE AREA
EACH DAY. THE MOST LIKELY AREA FOR SEVERE STORMS FRIDAY WILL BE
ALONG AND SOUTH OF I-40 AND ALONG AND EAST OF I-35.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THROUGH AT LEAST THIS WEEKEND.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 26, 9:01 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND GST     4 S MEDICINE MOUND      34.13N 99.59W
05/26/2016  E60 MPH          HARDEMAN           TX   EMERGENCY MNGR

&&

JPIKE
Local storm report, May 26, 9:03 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             5 SSW WOODWARD          36.37N 99.43W
05/26/2016  E1.00 INCH       WOODWARD           OK   EMERGENCY MNGR

            AT EW45 AND CTY ROAD 202

&&

JPIKE
Local storm report, May 26, 9:23 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TORNADO          4 NW HARMON             36.19N 99.61W
05/26/2016                   ELLIS              OK   BROADCAST MEDIA

            REPORTED BY KOCO

&&

EM
Local storm report, May 26, 9:42 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     FREDERICK               34.39N 99.02W
05/26/2016  E60 MPH          TILLMAN            OK   FIRE DEPT/RESCUE

            ESTIMATED

&&

JPIKE
Local storm report, May 26, 9:52 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     2 S FREDERICK           34.36N 99.02W
05/26/2016                   TILLMAN            OK   AMATEUR RADIO

            POWER LINES DOWNED. POWER REPORTED OUT AROUND TOWN.

&&

JPIKE
Local storm report, May 26, 10:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     HAIL             LAWTON                  34.60N 98.42W
05/26/2016  E1.00 INCH       COMANCHE           OK   POST OFFICE

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:04 PM CDTSpecial Weather StatementOUNBeckham26 min
May 26, 7:22 PM CDTSpecial Weather StatementOUNKiowa23 min
May 26, 7:32 PM CDTSevere Thunderstorm WarningOUNBeckham, Dewey, Ellis, Roger Mills43 min
May 26, 7:33 PM CDTSevere Thunderstorm WarningOUNEllis, Harper42 min
May 26, 7:58 PM CDTAreal Flood AdvisoryOUNEllis, Harper3 hr
May 26, 8:10 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods50 min
May 26, 8:13 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward47 min
May 26, 8:15 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills, Woodward45 min
May 26, 8:23 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson52 min
May 26, 8:24 PM CDTTornado WarningOUNEllis36 min
May 26, 8:53 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman52 min
May 26, 8:53 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward40 min
May 26, 8:57 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Major, Woods, Woodward37 min
May 26, 8:58 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Roger Mills, Woodward47 min
May 26, 8:59 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa31 min
May 26, 9:01 PM CDTTornado WarningOUNEllis, Woodward33 min
May 26, 9:08 PM CDTAreal Flood AdvisoryOUNEllis, Roger Mills, Woodward3 hr
May 26, 9:30 PM CDTTornado WarningOUNRoger Mills30 min
May 26, 9:45 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
May 26, 9:45 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Roger Mills, Woodward45 min
May 26, 9:57 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 26, 9:59 PM CDTTornado WarningOUNEllis, Roger Mills35 min
May 26, 10:14 PM CDTFlash Flood WarningOUNDewey, Ellis, Roger Mills, Woodward4 hr
May 26, 10:29 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Ellis, Major, Roger Mills and 2 more46 min
May 26, 10:33 PM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman3 hr
May 26, 10:41 PM CDTFlash Flood WarningOUNComanche2 hr
May 26, 10:42 PM CDTHigh Wind WarningOUNCaddo, Canadian, Grady78 min
May 26, 10:44 PM CDTSevere Thunderstorm WarningOUNTillman27 min
May 26, 10:57 PM CDTSpecial Weather StatementOUNGrady33 min
May 26, 11:02 PM CDTSevere Thunderstorm WarningOUNGrady, McClain28 min
May 26, 11:16 PM CDTSpecial Weather StatementOUNMajor29 min
May 26, 11:19 PM CDTSevere Thunderstorm WarningOUNCleveland41 min
May 27, 12:10 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma35 min
May 27, 12:16 AM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie44 min
May 27, 4:23 AM CDTSpecial Weather StatementOUNCarter, Love67 min
May 27, 4:53 AM CDTAreal Flood AdvisoryOUNCarter, Love37 min
May 27, 5:02 AM CDTSpecial Weather StatementOUNCarter28 min
May 27, 7:32 AM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Love, Murray58 min
May 27, 2:02 PM CDTSpecial Weather StatementOUNGrant28 min
May 27, 2:25 PM CDTSpecial Weather StatementOUNGrant35 min
May 27, 2:56 PM CDTSpecial Weather StatementOUNGrant34 min
May 27, 3:09 PM CDTSevere Thunderstorm WarningOUNGrant51 min
May 27, 3:48 PM CDTAreal Flood AdvisoryOUNGrant117 min
May 27, 3:54 PM CDTSpecial Weather StatementOUNAlfalfa36 min
May 27, 3:57 PM CDTSevere Thunderstorm WarningOUNGrant38 min
May 27, 4:26 PM CDTSpecial Weather StatementOUNComanche34 min
May 27, 4:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady35 min
May 27, 4:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 27, 4:48 PM CDTSevere Thunderstorm WarningOUNGrant42 min
May 27, 4:51 PM CDTSpecial Weather StatementOUNStephens24 min
May 27, 5:15 PM CDTSpecial Weather StatementOUNStephens45 min
May 27, 5:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 27, 5:30 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens45 min
May 27, 5:36 PM CDTSpecial Weather StatementOUNStephens24 min
May 27, 5:40 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens50 min
May 27, 5:45 PM CDTSpecial Weather StatementOUNGrady30 min
May 27, 5:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain44 min
May 27, 5:49 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay41 min
May 27, 6:11 PM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain49 min
May 27, 6:19 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma41 min
May 27, 6:22 PM CDTSevere Thunderstorm WarningOUNGrant, Kay38 min
May 27, 6:27 PM CDTSpecial Weather StatementOUNGarvin, Murray33 min
May 27, 6:35 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma40 min
May 27, 6:43 PM CDTSpecial Weather StatementOUNGarfield32 min
May 27, 6:45 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
May 27, 6:46 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble44 min
May 27, 6:53 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma52 min
May 27, 6:57 PM CDTSpecial Weather StatementOUNGarvin48 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningOUNKay48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.